# SDR REXA201100535

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 18,299 hours, 15,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 200305027
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 18,157 hours, 15,634 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

8869B FLT 4224 MEM-FSM  SMOKE SMELL IN THE CABIN ON THE GROUND.  NO EMERGENCY WAS DECLARED.  FOUND TO BE RT PACK CAUSING THE ISSUE, MAINTENANCE DEFERRED RT PACK IAW MEL 21-51-01 CATAGORY C.  REF TL-215864-2011, DEF-0497794-2011.  NO PRIOR HISTORY.
